MathSciNet Relay Station
MathSciNet bibliographic data
MR242939 20.25
Gorenstein, Daniel Finite groups the centralizers of whose involutions have normal $2$-complements. Canad. J. Math. 21 1969 335–357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement